Bulletin of the American Mathematical Society

Cell-like mappings of ${\text{ANR's}}$

R. C. Lacher

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 933-935.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529932

Mathematical Reviews number (MathSciNet)
MR0244963

Zentralblatt MATH identifier
0164.53404

Citation

Lacher, R. C. Cell-like mappings of ${\text{ANR's}}$. Bull. Amer. Math. Soc. 74 (1968), no. 5, 933--935. https://projecteuclid.org/euclid.bams/1183529932


Export citation

References

  • 1. S. Armentrout, Homotopy properties of decomposition spaces, (to appear.)
  • 2. K. Borsuk, Homotopy properties of compact subsets of Hilbert space, Fund. Math. (to appear).
  • 3. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76.
  • 4. V. Kompaniec, Homotopy properties of cellular mappings of PL manifolds, Ukrain. Mat. Ž. 18 (1966), 3-10.
  • 5. E. Luft, On contractible open topological manifolds, Invent. Math. 4 (1967), 192-201.
  • 6. D. R. McMillan, A criterion for cellularity in a manifold, Ann. of Math. 79 (1964), 327-337.
  • 7. T. Price, On decomposition and homotopy, Notices Amer. Math. Soc. 14 (1967), Abstract 67T-197.
  • 8. C. P. Rourke, The Hauptvermutung according to Sullivan, Part II, Mimeographed notes, Princeton University, Princeton, N. J., 1968.
  • 9. G. Kozlowski, Factorization of certain maps up to homotopy, (to appear).